# SDR AALA202504226502

- Difficulty date: April 10, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 44,797 hours, 18,943 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXTERIOR FUSELAGE SKIN AT RIGHT AFT RAM AIR INLET MODULATION PANEL HAS CORROSION. REMOVED CORROSION AT RIGHT HAND EXTERIOR FUSELAGE BETWEEN BS 500I TO BS 520 AND STR22R TO 23R. PER SRM 51-10-02-0G, SRM 51-20, AMM 51-21-91-620.
